I had the essure incerted last year July 2013. 1-2 months after it was incerted I have gotten a rash on my ear and my back. I went to my primary dr and he ask me did I change my soap I told him no. But I did change my birth control to the Essure. After then he calls the nurse in to look at it and she ask me the same question. I gave her the same answer no. They gave me some ointment and sent me on my way. Dec of 2013 I was @t work and started to throw up and had a very bad migraine it was so bad I had to be admitted to the hospital who kept me over for three days. After I was released from the hospital they told me follow up with my primary doctor. I did that. I told him that I still have the same migraine and it feels like my ears are bleeding. He sent me to the neurologist he gave me 3 types of stronger medication. The medication did not work @t all I was taking it for 2 months at the same time everyday , 1-4 times a day. Now I am in and out the hosptial people trying to fiqure out whats wrong with me? I went back to the gynecologist who incerted ‘he said’, how long have you been having the mirgraines I told him it would be a year. I said we need to get the 2nd procedure done on the Essure. He said first we need to find out why you are having these mirgraines? I told him because of the ESSURE. It needs to be removed so the migraines will stop. I have been on a lot of birth control I never been on one that gives you a migraine for a year. Now he is giving me the run around taking all these test CAT SCAN, Scans of my tubes, my head like I am crazy? My head has been hurting for a year and all they can say is talk to the doctor who incerted it. I did he doesn’t want to remove them. Don’t ask me why? Just ask me why do I still have a migraine that won’t let up even after taking the medicine? MY ANSWER IS BECAUSE OF THE ESSURE POINT BLANK TO THE PERIOD.